Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Why am I nauseated when I eat? Found endometriosis. Does it induce dizziness, lightheadedness, pain near ovaries?

For the past few weeks i have gotten Nauseous nearly everytime i eat. in november 2011 i had a 19cm cyst removed and doctors found a small amount of endometriosis . since the surgery my new and plentiful symptoms include random nausea, dizziness, woziness, lightheadedness , random very sharp pains in my abdomin/lower back/near ovaries and i have also experienced a lack of appetite and weight loss . any ideas?btw i am a 20 yr old female
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with two possibilities,


possible causes;

-irregular diet
-eating spicy and junk food
-sleepless nights
-emotional upsets
-h.pylori infection
-frequent taking of pain killers,steroids are some possible causes

2.second possibility is,RENAL STONES;ultrasound scanning for KUB may confirm the diagnosis.

I hope this is helpful for you, thank you          

Answered: Mon, 21 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor